• question-icon

    Does Diovan cause insomnia?

default
Posted on Tue, 11 Jul 2017 in Medicines and Side Effects
Question: Does diovan taken before bedtime cause insomnia?
doctor
Answered by Dr. Anshul Varshney 34 minutes later
Brief Answer:
Can cause

Detailed Answer:
Welcome to Healthcaremagic.
Hi, I am Dr Anshul Varshney , I have read your query in detail , I understand your concern.

Insomnia is not a prominent side effect of Diovan, but yes, one can have it. So, in case you are noticing it following start of Diovan you can discuss with your doctor to switch your timing of Diovan to morning.

If your insomnia is because of Diovan then it should improve after taking it in morning.

This is my personal opinion based on details available here. If you still have any other query, you may please ask me.
Stay Healthy.
Dr Anshul Varshney , MD

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Anshul Varshney

Internal Medicine Specialist

Practicing since :2009

Answered : 3072 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Insomnia

doctor1 MD

I was diagnosed with neuroma and the doctor gave me steroid injection. I am still feeling pain after 2 days. And on top of that I am not able to...

doctor1 MD

I have been suffering from from insomnia for the last one year and I have been switching from Trika0.25,trika 0.5 and Alzolam0.5. Out 0of these, i...

doctor1 MD

Hi. I am wondering if ecophane pills have any side effects. I am a 39 female and have been suffering mild hair loss caused by stress and...

doctor1 MD

I ve been having insomnia and consequest migraine headaches for the past 8 years. The very first neurologist i met had prescribed me an MRI which...

doctor1 MD

Can fasting improve insomnia? To fast safely do I need professional supervsion or blood tests? Is fasting safe for slender people?

doctor1 MD

I have just started a phentermine/topamax combo for weight loss , very low dose. First day, having serious insomnia , so just took a 50 mg...

doctor1 MD

Hi, I am suffering from insomnia from last 7-8 months and have started allopathic medicines from last 2 months

Get personalised answers from verified doctor in minutes across 80+ specialties

169 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Anshul Varshney
  • Q - What is the window period for HIV test post exposure?

  • Q - Suggest treatment for allergic reaction to Azithral in a child

  • Q - Does Bayer Aspirin cause burping?

  • Q - What causes clear discharge and strong smelling urine?

  • Q - What causes chest pain with normal ECG report?

  • Q - Suggest treatment for nausea, stomach pain and loss of appetite

  • Q - What causes leg pain in sleep?

  • Q - Suggest treatment for hepatitis C in a heart patient

  • Q - Suggest treatment for acute bronchitis

  • Q - What causes sore neck and heavy head post head oil massage?

backtotop2